≡ ▼
ABC Homeopathy Forum

 

 

Remedy Finder:

Fatigue

 

 

Similar posts:

Evocationer Grief, Fatigue, Anxiety, Headaches 3

 

 

Posts about Fatigue

Sneezing with fatigue1Gum problems, and fatigue35Stress , anxiety , indigestion, low libido , fatigue803 week low grade fever and fatigue1Chronic fatigue7Jet Lag Fatigue1Jet Lag Fatigue3Stress , anxiety , indigestion, low libido , fatigue12Chronic fatigue27Husband suffering from sensation of lump in throat, trouble breathing anxiety, fatigue10

 

The ABC Homeopathy Forum

Evocationer - Fatigue

Evocationer

UPDATE: I updated in a reply below, after I posted this.

1st I would like to say, I hope you are doing better? In fact your absence turned out to be what helped me, I was at wits end, searching the internet for a solution. I was searching to see if Chinese herbs could help, so I could bring it up with the acupuncturist, and that's where I came across an article talking about calcium and increased HR. I searched each individual supplement, and if there was a question as to whether or not it could cause my problems I dropped it.

Anyway, we had conversation about my problems, and hadn't quite started when you fell ill. Anyway I am quite a bit better then when I first posted so I thought I would start a new post, as most of that post is not relevant. Here is the link to the post:

http://www.abchomeopathy.com/forum2.php/471042/

Okay so as I said above the HR issues turned out to be the supplements the DR had me on, I have been subtracting them from my daily routine, and I am left with: Magnesium, Multi-vitiman, Vit B12, Vit D, Calcium D Glucarate, probiotic, and not a supplement prilosec.

The calcium (regular calcium not the cal d glucarate) and N-Acetyl Cystine for sure caused the elevated HR and BP. There was a direct link with me taking them out of my daily routine, to feeling noticeably better. Although the calcium had other supplements in it, zinc, copper, d, mag. I am not 100% sure about the other supplements, they may have added to it or not, I don't know. If and when I add the others back I will go very slow, and wait to see if there is a reaction.

My BP and pulse are now low again, back to normal. So I am left with the chronic fatigue, goiter, no period, cramps once a month, post nasal drip, head aches, RLS, hashimotos, pulsatile tinnitus (not often or for long periods, most of it was related to the HR and BP).

No night sweats, insomnia, HR has been back to normal now for 3 (?) days, I am sleeping well, 8 hours a night. I am just still fatigued all the time.

I take the magnesium for the RLS and take 500mg at night, without it I can feel my legs and cannot relax without it.

I would appreciate help.

Thank you

Calla
[message edited by callalillie13 on Tue, 02 Jun 2015 19:57:10 UTC]
[message edited by callalillie13 on Tue, 02 Jun 2015 19:57:48 UTC]
 
  callalillie13 on 2015-06-01
This is just a forum. Assume posts are not from medical professionals.
I might have posted too soon. Last night the HR returned along with the pulsatile tinnitus right now my resting rate is high again.

The only think different was I kept forgetting to take my B12 since I stopping some of the supplements, so I am thought possibly that had something to do with it, I don't know why B12 would cause that. But I didn't take it today either, so maybe I should just give it a few days to see if it improves?

Update:

Just 6th - Today the HR was quite hight after a morning of cleaning up outside, about 4 hours of work. I felt okay, tired but okay. I took my HR after at least an hour of rest and it was 115. I did go to the ER, i was only diagnosed with tachycardia.

Overall from the previous update, I was not feeling better. But the HR was still elevated around 80, but not everyday either.

Healthfood store employee, said maybe it's peri-menopause. The DR had said something about the but the blood tests come back normal, not in menopause.

Anyway I took some lycopodium this afternoon, after the ER. I was over 100 from 12 to 5, it's now 530 it's lowered the HR to around 95, that's about 40-60 min after taking the lycopdium.

I Just don't know what to do.


[message edited by callalillie13 on Tue, 02 Jun 2015 20:03:55 UTC]
[message edited by callalillie13 on Sat, 06 Jun 2015 22:33:19 UTC]
 
callalillie13 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.